# SDR DALA2025082806375

- Difficulty date: August 26, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 79,743 hours, 31,253 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT ENT DOOR ANNUNCIATOR ILLUMINATED AFTER LANDING.   ADJUSTED 4R DOOR PROX SENSOR PER B757 AMM 52-71. OP CK GOOD. (7322038)
